Transplendent Models: Expansions Omitting a Type

Research output: Contribution to journalArticlepeer-review

Standard

Transplendent Models: Expansions Omitting a Type. / Engström, Fredrik; Kaye, Richard W.

In: Notre Dame Journal of Formal Logic, Vol. 53, No. 3, 01.01.2012, p. 413-428.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{9efa59bc2aae40cf813edbb1e7e57b46,
title = "Transplendent Models: Expansions Omitting a Type",
author = "Fredrik Engstr{\"o}m and Kaye, {Richard W.}",
year = "2012",
month = jan,
day = "1",
doi = "10.1215/00294527-1716739",
language = "English",
volume = "53",
pages = "413--428",
journal = "Notre Dame Journal of Formal Logic",
issn = "0029-4527",
publisher = "University of Notre Dame",
number = "3",

}

RIS

TY - JOUR

T1 - Transplendent Models: Expansions Omitting a Type

AU - Engström, Fredrik

AU - Kaye, Richard W.

PY - 2012/1/1

Y1 - 2012/1/1

U2 - 10.1215/00294527-1716739

DO - 10.1215/00294527-1716739

M3 - Article

VL - 53

SP - 413

EP - 428

JO - Notre Dame Journal of Formal Logic

JF - Notre Dame Journal of Formal Logic

SN - 0029-4527

IS - 3

ER -